# SDR QXEA200800671

- Difficulty date: June 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK BURN MARK FOUND ON FUSELAGE SKIN BETWEEN FS 592 AND FS 613.  REMOVED RIVET FORWARD OF BURN MARK IAW CRJ 7000 SRM 51-42-06.  BLENDED DAMAGE REMOVED .025 MATERIAL IAW REO 670-53-31-101.  PERFORMED ECI ON BLENDED AREA IAW REO 670-53-31-101 NO DEFECTS NOTED.  TREATED IAW CRJ 700 SRM 51-21-11.  INSTALLED RIVET AND PRIMED AND PAINTED IAW CRJ 700 SRM 51-21-11, REO 670-53-31-101.
